Jump to content
ACN Latitudes Forums

Tx1911

Members
  • Posts

    11
  • Joined

  • Last visited

Tx1911's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. Some progress with the L Carnitine. Giving her 250mg daily, I have noticed the vocal tic toned down at least 60 to 70 %. Should I increase it ? Need input guys. Don't know if it is going away on it's own or the L Carnitine has something to do with it. Hate to stop giving it to her and loose the progress.
  2. The L Carnitine isn't working. I bought the Kids Calm and it says it has Magnesium, Vit C and Zinc. But I have read people using the Magnes / Calcium Supplement as well. Does anyone know what dosage to give for the Supplement ? And how does Magnesium affect the child and help stop the vocal tic ?
  3. ad_ccl , Increased it ( to 250mg ) and the symptoms are still the same. I'm going to try Kids Calm Wednesday. I might give her another 250mg dose tomorrow ( Tuesday ) and hope for the best, if I see some kind of let up but I just might go with the Kids Calm ( it has magnesium, vit C and zinc ).
  4. ad_ccl: Is it possbile that I am not giving my daughter enough ? I gave her a 1/4 of the 500mg L Carnitine for her first dose. And it really didn't do anything. Tomorrow I will give her 250 mg. It seems really to trigger more when she is talking or excited of course. It seems to more active in the evening. Thanks for responding !
  5. After my kid starts taking the L Caritine how long afterwards will I start noticing a reduction in her vocal tic ?
  6. I want to start my 8 year old with it, any suggestions ? The pills I bought is 500 mg.
  7. Yes when she was throwing up a lot we gave her the promethazine ( generic phenegrem ), actually a half dose of it. And we only gave her that one half dose. And before when she was sick with the flu like symptoms when gave her the TAMIFLU everyday until she was finished with it. Kim ... thanks for the info. My daugther about 4 days ago displayed a slight head jerking back, like if she was fixing her hair and it was in her eyes. But that only lasted less than a whole day and only did it every once in a while. Anyway Kim do you think that generic phenegrem would stay in her system that long ??? Today is 2 weeks since she started her vocal tic, praying everyday. Thanks to everyone for their support on this.
  8. Thanks to everyone for their suggestions. I talked to my daughter's teacher and she says she does it in school. She said it is not disturbing the class or anything and my daughter seems to be in good spirits in class. Her speech teacher said the same thing about her. Both teachers say she does it but not as frequent as I describe how she does it at home. Well I have a short list of things I want to try. - magnesium/calcium supplement ( can someone suggest a brand ) - taurine ( do they sell this as a supplement ? ) - L-Carnitine - fish oil ? ( I take it for my heart, will it help with the tic ) - anti-biotics ? ( a low dose .... which kind ) I just read that helped some kids, don't know if it would help in my situation. I really want to start off with the L-Carnitine. If anyone can suggest what to start off with that would help. She is 8 years old and weighs about 63 pounds. And again thanks to everyone. And if anyone has any new suggestions please post.
  9. Thanks for a quick reply Faith ..... What about the L-Carnitine that I have read about in this forum ?
  10. Almost 2 weeks ago my 8 year old daughter began a vocal tic sounding like half of a hiccup or a gasp for air. My wife said last summer she had a very mild version of the same thing but I never noticed it. Anyway right about the time she got it she was preparing for the TAKS test ( reading test that all 3rd graders must pass to got to the 4th grade ), very stressful. She got a stomach bug ( on a Monday, TAKS test was Wed ) where she was throwing up and her stomach hurt. Called the Dr. and he gave her Phenegrem to stop the vomitting. Well she got well but that is when the tic began very pronounced and she hasn't gotten rid of it. I also want to mention a week before she started the tic she was getting the FLU and the doctor gave her TAMIFLU, she finally got well from that. I took her to the doctor about a week ago to make sure that she was alright and the Dr. did the blood test for strep, everything was fine, he said it was a tic. The Dr said we could treat it with Clonidine but he wanted to give it some time to go away since she has been under the stress of the TAKS test. Lately the tic is virturally none existent during the morning time but when she gets home from school it really starts up. My daughter mentioned to me she hardly does it in school and we have told her teacher to watch her. But we have never gotten a call from her teacher to say it is a disruption or to even tell us if she even notices her doing it at all. My daughter also goes to speech in school because she works on the saying words that have the F or R at the beginning, and does stutter at times. She use to have a type of a dry cough when she was in the 1st and 2nd grade and cleared her voice from time to time back then. But we always thought it had to do with her allergies, she does have allergy problems every once in a while. We usually give her Zyrtec for it. If anyone can piece this puzzle together please respond. And should we try the Clonidine ?
×
×
  • Create New...